Access content directly

Djalil Chafaï

81%
Open access
63
Documents
Current affiliations
  • 470885
  • 66
Researcher identifiers
Contact

Publications

Threshold condensation to singular support for a Riesz equilibrium problem

Djalil Chafaï , Edward Saff , Robert Womersley
Analysis and Mathematical Physics, 2023, 13 (1), pp.19. ⟨10.1007/s13324-023-00779-w⟩
Journal articles hal-03850097v1

Universal cutoff for Dyson Ornstein Uhlenbeck process

Jeanne Boursier , Djalil Chafaï , Cyril Labbé
Probability Theory and Related Fields, 2023, 185 (1-2), pp.449-512. ⟨10.1007/s00440-022-01158-5⟩
Journal articles hal-03311688v1

At the edge of a one-dimensional jellium

Djalil Chafai , David García-Zelada , Paul Jung
Bernoulli, 2022, 28 (3), pp.1784-1809. ⟨10.3150/21-BEJ1397⟩
Journal articles hal-03049591v1

On the solution of a Riesz equilibrium problem and integral identities for special functions

Djalil Chafai , Edward B. Saff , Robert S. Womersley
Journal of Mathematical Analysis and Applications, inPress, 515, pp.126367. ⟨10.1016/j.jmaa.2022.126367⟩
Journal articles hal-03312868v1

Convergence of the spectral radius of a random matrix through its characteristic polynomial

Charles Bordenave , Djalil Chafai , David García-Zelada
Probability Theory and Related Fields, 2022, 182 (3-4), pp.1163-1181. ⟨10.1007/s00440-021-01079-9⟩
Journal articles hal-03053734v1

Coulomb gases under constraint: some theoretical and numerical results

Djalil Chafaï , Grégoire Ferré , Gabriel Stoltz
SIAM Journal on Mathematical Analysis, 2021, 53 (1), pp.181-220. ⟨10.1137/19M1296859⟩
Journal articles hal-02184896v1
Image document

On logarithmic Sobolev inequalities for the heat kernel on the Heisenberg group

Michel Bonnefont , Djalil Chafaï , Ronan Herry
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2020, Série 6 Tome 29 (2), pp. 335-355. ⟨10.5802/afst.1633⟩
Journal articles hal-01343646v3

Macroscopic and edge behavior of a planar jellium

Djalil Chafai , David García-Zelada , Paul Jung
Journal of Mathematical Physics, 2020, 61 (3), pp.033304. ⟨10.1063/1.5126724⟩
Journal articles hal-02277874v1

Simulating Coulomb gases and log-gases with hybrid Monte Carlo algorithms

Djalil Chafaï , Grégoire Ferré
Journal of Statistical Physics, 2019, 174 (3), pp.692-714. ⟨10.1007/s10955-018-2195-6⟩
Journal articles hal-01818268v1
Image document

Concentration for Coulomb gases and Coulomb transport inequalities

Djalil Chafai , Adrien Hardy , Mylène Maïda
Journal of Functional Analysis, 2018, 275 (16), pp.1447-1483. ⟨10.1016/j.jfa.2018.06.004⟩
Journal articles hal-01374624v3
Image document

Dynamics of a planar Coulomb gas

François Bolley , Djalil Chafaï , Joaquin Fontbona
The Annals of Applied Probability, 2018, 28 (5), pp.3152-3183. ⟨10.1214/18-AAP1386⟩
Journal articles hal-01546288v4
Image document

On the spectral radius of a random matrix: an upper bound without fourth moment

Charles Bordenave , Pietro Caputo , Djalil Chafaï , Konstantin Tikhomirov
Annals of Probability, 2018, 44 (4), pp.2268-2286. ⟨10.1214/17-AOP1228⟩
Journal articles hal-01346261v1

On the convergence of the extremal eigenvalues of empirical covariance matrices with dependence

Konstantin Tikhomirov , Djalil Chafai
Probability Theory and Related Fields, 2018, 170 (3), pp.847-889. ⟨10.1007/s00440-017-0778-9⟩
Journal articles hal-01196046v1
Image document

Spectrum of large random Markov chains: heavy-tailed weights on the oriented complete graph

Charles Bordenave , Pietro Caputo , Djalil Chafaï , Daniele Piras
Random Matrices: Theory and Applications, 2017, 6 (2), pp.1750006. ⟨10.1142/S201032631750006X⟩
Journal articles hal-01377076v2
Image document

Circular law for random matrices with exchangeable entries

Radosław Adamczak , Djalil Chafaï , Paweł Wolff
Random Structures and Algorithms, 2016, 48 (3), pp.454-479. ⟨10.1002/rsa.20599⟩
Journal articles hal-00947145v1
Image document

From Boltzmann to random matrices and beyond

Djalil Chafaï
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2015, 24 (4), pp.641-689. ⟨10.5802/afst.1459⟩
Journal articles hal-00987177v6
Image document

Circular law for random matrices with unconditional log-concave distribution

Radosław Adamczak , Djalil Chafai
Communications in Contemporary Mathematics, 2015, 17 (4), pp.1550020
Journal articles hal-00803841v1
Image document

A note on the second order universality at the edge of Coulomb gases on the plane

Djalil Chafaï , Sandrine Péché
Journal of Statistical Physics, 2014, 156 (2), pp.368-383. ⟨10.1007/s10955-014-1007-x⟩
Journal articles hal-00868922v2
Image document

Spectrum of Markov generators on sparse random graphs

Charles Bordenave , Pietro Caputo , Djalil Chafai
Communications on Pure and Applied Mathematics, 2014, 67 (4), pp.621-669. ⟨10.1002/cpa.21496⟩
Journal articles hal-00665907v3
Image document

First order global asymptotics for confined particles with singular pair repulsion

Djalil Chafaï , Nathael Gozlan , Pierre-André Zitt
The Annals of Applied Probability, 2014, 24 (6), pp.2371-2413. ⟨10.1214/13-AAP980⟩
Journal articles hal-00818472v4
Image document

Intertwining and commutation relations for birth-death processes

Djalil Chafai , Aldéric Joulin
Bernoulli, 2013, 19 (5A), pp.1855-1879. ⟨10.3150/12-BEJ433⟩
Journal articles hal-00534598v3

Processus des restaurants chinois et loi d'Ewens

Djalil Chafaï , Yan Doumerc , Florent Malrieu
Revue de Mathématiques Spéciales (RMS) [1890-2004], 2013, 123 (3), pp.56-74
Journal articles hal-00806514v1
Image document

Central limit theorems for additive functionals of ergodic Markov diffusions processes

Patrick Cattiaux , Djalil Chafai , Arnaud Guillin
ALEA : Latin American Journal of Probability and Mathematical Statistics, 2012, 9 (2), pp.337-382
Journal articles hal-00585271v1
Image document

Circular Law Theorem for Random Markov Matrices

Charles Bordenave , Pietro Caputo , Djalil Chafai
Probability Theory and Related Fields, 2012, 152 (3-4), pp.751-779. ⟨10.1007/s00440-010-0336-1⟩
Journal articles hal-00310528v5
Image document

Around the circular law

Charles Bordenave , Djalil Chafai
Probability Surveys, 2012, 9, pp.1-89. ⟨10.1214/11-PS183⟩
Journal articles hal-00623894v4
Image document

Spectrum of non-Hermitian heavy tailed random matrices

Charles Bordenave , Pietro Caputo , Djalil Chafai
Communications in Mathematical Physics, 2011, 307 (2), pp.513-560. ⟨10.1007/s00220-011-1331-9⟩
Journal articles hal-00490516v5
Image document

Spectrum of large random reversible Markov chains: heavy tailed weights on the complete graph

Charles Bordenave , Pietro Caputo , Djalil Chafai
Annals of Probability, 2011, 39 (4), pp.1544-1590. ⟨10.1214/10-AOP587⟩
Journal articles hal-00369621v4
Image document

The Dirichlet Markov Ensemble

Djalil Chafai
Journal of Multivariate Analysis, 2010, 101, pp.555-567. ⟨10.1016/j.jmva.2009.10.013⟩
Journal articles hal-00175643v3
Image document

Asymptotic analysis and diffusion limit of the Persistent Turning Walker Model

Patrick Cattiaux , Djalil Chafai , Sébastien Motsch
Asymptotic Analysis, 2010, 67 (1-2), pp.17-31. ⟨10.3233/ASY-2009-0969⟩
Journal articles hal-00336405v2
Image document

Circular law for non-central random matrices

Djalil Chafai
Journal of Theoretical Probability, 2010, 23 (4), pp.945-950. ⟨10.1007/s10959-010-0285-8⟩
Journal articles hal-00169167v3
Image document

Spectrum of large random reversible Markov chains: two examples

Charles Bordenave , Pietro Caputo , Djalil Chafai
ALEA : Latin American Journal of Probability and Mathematical Statistics, 2010, 7, pp.41-64
Journal articles hal-00337409v2
Image document

On fine properties of mixtures with respect to concentration of measure and Sobolev type inequalities

Djalil Chafai , Florent Malrieu
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2010, 46 (1), pp.72-96. ⟨10.1214/08-AIHP309⟩
Journal articles hal-00277936v3
Image document

On the long time behavior of the TCP window size process

Djalil Chafai , Florent Malrieu , Katy Paroux
Stochastic Processes and their Applications, 2010, 120 (8), pp.1518-1534. ⟨10.1016/j.spa.2010.03.019⟩
Journal articles hal-00338640v3

Aspects of large random Markov kernels

Djalil Chafai
Stochastics: An International Journal of Probability and Stochastic Processes, 2009, 81 (3-4), pp.415-429. ⟨10.1080/17442500903080314⟩
Journal articles hal-00669260v1

Confidence region for the multinomial parameter with small sample size

Djalil Chafai , Didier Concordet
Journal of the American Statistical Association, 2009, 104, pp.1071-1079
Journal articles hal-02654659v1
Image document

Comparison of nonparametric methods in nonlinear mixed effects models

Julie Antic , Céline M. Laffont , Djalil Chafai , Didier Concordet
Computational Statistics and Data Analysis, 2009, 53 (3), pp.642-656. ⟨10.1016/j.csda.2008.08.021⟩
Journal articles hal-00286487v2
Image document

Confidence regions for the multinomial parameter with small sample size

Djalil Chafai , Didier Concordet
Journal of the American Statistical Association, 2009, 104 (487), pp.1071-1079. ⟨10.1198/jasa.2009.tm08152⟩
Journal articles hal-00278790v3
Image document

A new method for the estimation of variance matrix with prescribed zeros in nonlinear mixed effects models

Djalil Chafai , Didier Concordet
Statistics and Computing, 2009, 19 (2), pp.129-138. ⟨10.1007/s11222-008-9076-9⟩
Journal articles hal-00169189v2
Image document

Explicit formulas for a continuous stochastic maturation model. Application to anticancer drug pharmacokinetics/pharmacodynamics.

Djalil Chafai , Didier Concordet
Stochastic Models, 2008, 24 (3), pp.376-400. ⟨10.1080/15326340802232244⟩
Journal articles hal-00003498v3
Image document

On gradient bounds for the heat kernel on the Heisenberg group

Dominique Bakry , Fabrice Baudoin , Michel Bonnefont , Djalil Chafai
Journal of Functional Analysis, 2008, 255 (8), pp.1905-1938. ⟨10.1016/j.jfa.2008.09.002⟩
Journal articles hal-00179865v5
Image document

On the strong consistency of asymptotic M-estimators

Djalil Chafai , Didier Concordet
Journal of Statistical Planning and Inference, 2007, 137 (9), pp.2774-2783. ⟨10.1016/j.jspi.2006.09.027⟩
Journal articles hal-00005835v2
Image document

Binomial-Poisson entropic inequalities and the M/M/$\infty$ queue

Djalil Chafai
ESAIM: Probability and Statistics, 2006, 10, pp.317-339. ⟨10.1051/ps:2006013⟩
Journal articles hal-00012429v2

Aide à la décision : quels outils, pour quoi faire ?

Djalil Chafai , P. Moriceau , J. Renaud , B. Yannou
Revue Qualité / Espace multicritère, 2006, pp. 30-38, ISSN 1556-6558
Journal articles hal-00162347v1
Image document

On nonparametric maximum likelihood for a class of stochastic inverse problems

Djalil Chafai , Jean-Michel Loubes
Statistics and Probability Letters, 2006, 76 (12), pp.1225-1237. ⟨10.1016/j.spl.2005.12.019⟩
Journal articles hal-00003341v1

Entropies, convexity, and functional inequalities

Djalil Chafai
Journal of Mathematics of Kyoto University, 2004, 44 (2), pp.325-363
Journal articles hal-02669451v1

Entropies, convexity, and functional inequalities : On Phi-entropies and Phi-Sobolev inequalities

Djalil Chafai
Journal of Mathematics of Kyoto University, 2004, 44 (2), pp.325-363
Journal articles hal-00278330v1

Gaussian maximum of entropy and reversed log-Sobolev inequality

Djalil Chafai
Séminaire de Probabilités XXXVI, 2003, Lecture Notes in Mathematics 1801, pp.194--200. ⟨10.1007/b10068⟩
Journal articles hal-00180775v1

Glauber versus Kawasaki for spectral gap and logarithmic Sobolev inequalities of some unbounded conservative spin systems

Djalil Chafai
Markov Processes And Related Fields, 2003, 9 (3), pp.341-362
Journal articles hal-00278329v1

Channel selection methods for infrared atmospheric sounding interferometer radiances

Florence Rabier , Nadia Fourrié , Djalil Chafai , Pascal Prunet
Quarterly Journal of the Royal Meteorological Society, 2002, 128 (581), pp.1011-1027. ⟨10.1256/0035900021643638⟩
Journal articles hal-00180780v1

Méthodes fonctionnelles pour des grandes déviations quasi-gaussiennes

Djalil Chafai , Michel Ledoux
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1999, 329 (6), pp.523-526. ⟨10.1016/S0764-4442(00)80054-3⟩
Journal articles hal-00180779v1
Image document

Covid-19 | Regards croisés sur la crise

Bruno Bouchard , Djalil Chafai
Université Paris Dauphine-PSL. pp.113, 2021, Regards Croisés, 978-2-9576638-0-4
Books hal-03166657v1
Image document

Probabilités - Préparation à l'agrégation interne

Djalil Chafaï , Pierre-André Zitt
Amazon Kindle Direct Publishing (service d'auto-publication), pp.163, 2020, 979-8639308604
Books hal-01374158v3
Image document

Recueil de modèles aléatoires

Djalil Chafai , Florent Malrieu
Springer, Mathématiques et applications n°78, 2016, 978-3662497678
Books hal-01897577v4

Aléatoire

Djalil Chafaï , Christophe Giraud , Sylvie Méléard
Pascale Harinck, Alain Plagne, Claude Sabbah. Éditions de l'École Polytechnique, pp.130, 2013, Journées mathématiques X-UPS, 978-2-7302-1622-7
Books hal-00980611v1

Interactions between compressed sensing, random matrices, and high dimensional geometry

Djalil Chafai , Olivier Guédon , Guillaume Lecué , Alain Pajor
Société Mathématique de France, In press (Panoramas et Synthèses n°37), 2012
Books hal-00786546v1

Modélisation stochastique et simulation

Djalil Chafai , B Bercu
Dunod, 335 p., 2007, Sciences Sup, 978-2-10-051379-6
Books hal-02821524v1

Modélisation stochastique et simulation - Cours et applications

Bernard Bercu , Djalil Chafai
SMAI. Dunod, pp.352, 2007, Mathématiques appliquées pour le Master - Sciences Sup
Books hal-00669263v1

Sur les inégalités de Sobolev logarithmiques

Cécile Ané , Sébastien Blachère , Djalil Chafai , Pierre Fougères , Ivan Gentil
Panoramas et Synthèses. Société Mathématique de France, pp.xvi+217, 2000
Books hal-00180778v1

Aspects of Coulomb gases

Djalil Chafai
Société Mathématique de France. Quelques aspects de la mécanique statistique, pp.xxii + 230, 2023, Panoramas et synthèses 59, 978-2-85629-970-8
Book sections hal-03325533v1
Image document

On Poincare and logarithmic Sobolev inequalities for a class of singular Gibbs measures

Djalil Chafai , Joseph Lehec
Geometric aspects of functional analysis. Israel seminar (GAFA) 2017–2019. Volume 1., pp.219-246, 2020, Lecture Notes in Mathematics 2256, 978-3-030-36019-1. ⟨10.1007/978-3-030-36020-7_10⟩
Book sections hal-01781502v3

Lecture notes on the circular law

Charles Bordenave , Djalil Chafaï
Van H. Vu. Modern Aspects of Random Matrix Theory, American Mathematical Society, pp.1-35, 2014, Proceedings of Symposia in Applied Mathematics (PSAPM volume 72), 978-0-8218-9471-2
Book sections hal-01015134v1